# SDR 2005FA0001399

- Difficulty date: July 6, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397ST712A
- Part serial: 174776
- Condition: Cracked
- Location: Engine
- Part time: 991 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CYLINDER HEAD CRACKED. (K)
